• DocumentCode
    1293507
  • Title

    Stabilisation procedure for electric field integral equation

  • Author

    Adams, R.J. ; Brown, G.S.

  • Author_Institution
    ElectroMagnetic Interactions Lab., Virginia Polytech. Inst. & State Univ., Blacksburg, VA, USA
  • Volume
    35
  • Issue
    23
  • fYear
    1999
  • fDate
    11/11/1999 12:00:00 AM
  • Firstpage
    2015
  • Lastpage
    2016
  • Abstract
    A stabilisation procedure for the electric field integral equation (EFIE) is developed which renders the EFIE stable with respect to the discretisation interval used to numerically solve the equation. Representative numerical examples are provided which demonstrate the effectiveness of the procedure
  • Keywords
    electric field integral equations; electromagnetic wave scattering; numerical stability; EFIE; EM wave scattering problem; discretisation interval; electric field integral equation; stabilisation procedure;
  • fLanguage
    English
  • Journal_Title
    Electronics Letters
  • Publisher
    iet
  • ISSN
    0013-5194
  • Type

    jour

  • DOI
    10.1049/el:19991339
  • Filename
    819030